# SDR USAA2012062600028

- Difficulty date: June 6, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON INTERNAL STRUCTURE OF FITTING IN LEFT OUTBOARD FLAP FRONT SPAR, RIB 15.  REPLACED LEFT OUTBOARD FLAP IAW A319 AMM 27-54-62-400-001-A.
